Groupes de tresses et moyennabilité intérieure

Thierry Giordano Section de Mathématiques, Université de Genève Pierre de la Harpe Section de Mathématiques, Université de Genève

TBD mathscidoc:1701.332742

Arkiv for Matematik, 29, (1), 63-72, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ]
@inproceedings{thierry1989groupes,
  title={Groupes de tresses et moyennabilité intérieure},
  author={Thierry Giordano, and Pierre de la Harpe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534376155551},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={63-72},
  year={1989},
}
Thierry Giordano, and Pierre de la Harpe. Groupes de tresses et moyennabilité intérieure. 1989. Vol. 29. In Arkiv for Matematik. pp.63-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534376155551.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved